# SDR DALA12009029012

- Difficulty date: September 30, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 48,886 hours, 38,729 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Loose
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PERFORMED AN AIR TURN BACK, DUE TO A LOSS OF  PRESSURIZATION.  EXPEDITED DESCENT NO MASKS DEPLOYMENT.  MX FOUND A COMPRESSOR INLET CLAMP LOOSE AT THE RT ACM AND RE-SECURED IT.  ALSO FOUND THE LT PRSOV INOPERATIVE AND REPLACED IT.  PERFORMED HULL LEAK CHECK AND SINGLE PACK CONFIDENCE CHECK.  CHECKED GOOD.
